So this post will be a combination personal update/very specific question that hopefully we can get a few responses to…let’s start with the update…
So, last Friday 3/21/14 was a treatment night. Just like always I prepared it, injected it, and went about my evening. The side effects came, as they always do with the headache, body aches, nausea etc, but then a new symptom started – palpitations and fluttering in my heart. I ignored it for a bit, thinking it was fluke, but it kept going for the next several days. The headache, body aches, nausea also increased in severity rather than decrease as it usually does. It increased to the point that i couldn’t even make it in to work on Monday.
All of the symptoms persisted the next day, but I went in to work anyway. Not much to do at home other than feel bad. At least at the office there are things to distract me from how I felt. As the day went on Tuesday, the palpitations increased, and I was getting dizzy, short of breath, and very shaky. So I called my doctor’s office and they suggested heading to the ER just to get checked out. So after work M and I went to the ER. Got hooked up to an EKG, IV, BP, Pulse Ox, did a CT, and a chest x-ray…all results came back normal. Which is good and bad. On the one had it’s good to know that there aren’t any serious issues, but on the other there is no obvious cause of the weird symptoms.
This leads me to think it’s a problem with the PegIntron itself. I called Merck and reported the issues that I was having, and they are tracking the lot number to see if anyone else has reported this too.
On to the question. Are there any of you out there taking PegIntron Alpha 2B that have had similar issues recently?
As always, you are your own best advocate, if you do not take care of yourself, who will?
Until next time,
One thought on “Recent Adventures…”
[…] is a regular occurrence) He was very nice, though he seemed a little nervous. We were talking about the issues I had back in March, and he was asking me about the tests that had been run while I was in the ER. As I told him about […]